# SDR SWAA2023083195498

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 72,546 hours, 43,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 AND 19 R/H EMERGENCY LIGHTS INOP<[01] R/R EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY AT STA 616 R/H AND AFT GALLEY CEILING R/H SIDE IAW AMM 33-51?06
